# SDR AALA202009309015

- Difficulty date: September 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,957 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7505
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RT TRANSITION PANEL BETWEEN STA 767 AND STA 787 AT STR 25R, MEASURING L=1.0 IN, W=0.5 IN, D=0.03 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW AARD 51-00-05-1.
